This headache seems to send low level electrical currents shooting back and forth right behind my lower forehead and almost behind the eyes. It happens when I move my eyes or move my head to try and focus on something to the side of me or in my peripheral field of vision. To stop this almost debilitating sensation I must either sit without turning my head or eyes. Or, go to bed in a darkened room. It sometimes lasts for two or three days. Sound familiar to anyone taking Fentynal or even those not taking the drug. I'm not sure what to attribute this sensation to and it seems to me I had the same sensation years ago when I tried Gabapentin and Lryica, at different times, though. I have never been a real victim of headaches in the past sixty years. By the way, I'm on the 100 mcg patch every 48 hours. Thanks. slimtonone
You seem to be describing Ocular Migraines. Did the headaches begin when you started your use of Fentanyl Patch? It is common to have headaches with any opiate based pain medication. OxyContin (an opiate based pain med) gave me horrible ocular migraines! I thought I was just experiencing migraines, as mine began a few years after beginning OxyContin. So, your headaches could indeed be caused by the patch. (I've also tried Fentanyl patches and found them wonderful in helping my chronic pain.)
I, however, cannot recall any electric shock sensations. Yes, the headache part does indeed sound familiar. But hang in there for more answers, we've many members that are using Fent. Patches and many who have migraines as well.
Have you spoken to your doctor about these migraines? It may behoove you to do so.
Best wishes to you, I hope this gets resolved & soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 1 answer
Posted 30 May 2010 • 4 answers
Posted 19 Aug 2012 • 1 answer
Posted 8 Nov 2015 • 1 answer
Posted 15 May 2016 • 1 answer